# SDR 97ZZZX4905

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc
- Part number: 406040340101
- Condition: Cracked
- Location: T/R Drive
- Component: 407040302101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, FOUND T/R DRIVE DISC HAS CRACK STARTING ON INSIDE DIAMETER GOING TOWARDS OUTSIDE DIAMETER, NR 1 DISC (FIRST ON PACK).
